# SDR A6WA202405028739

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 46013113
- Condition: Corroded
- Location: Fwd Floor Struct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD GALLEY HARD POINT MOUNT CORROSION. ***** AIRCRAFT REMOVED FROM SERVICE ***** REPLACED RIGHT FORWARD GALLEY HARD MOUNT POINT REF. C&D ZODIAC CMM 25-31-56 REV. 8
